# SDR PNSA050701

- Difficulty date: July 6, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N9481F
- Make and model: Cessna 208
- Aircraft serial: 20800070
- Aircraft time: 13,761 hours, 27,209 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Part number: 262001423
- Condition: Failed
- Location: Lt Wing
- Part time: 13,761 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: B, A

## Discrepancy

DEPARTED AKN EN ROUTE FOR DLG ON V453, JUST AFTER LEVELING OFF AT 4000 FEET THE AIRCRAFT STARTED SHAKING.  CREW DECLARED AN EMERGENCY AND RETURNED TO AKN WITHOUT INCIDENT.  MAINTENANCE FOUND LT WING FAIRING P/N 2620014-23 HAD FAILED.
